Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27



Untersuchung der Eigenschaften einer Gattung von unendlichen Reihen.

R. Lipschitz

Citation Information: Journal für die reine und angewandte Mathematik (Crelle's Journal). Volume 1889, Issue 105, Pages 127–156, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1889.105.127, December 2009

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Hirofumi Tsumura
Pacific Journal of Mathematics, 2012, Volume 255, Number 2, Page 489
Jeffrey C. Lagarias and Wen-Ching Winnie Li
Forum Mathematicum, 2012, Volume 24, Number 1, Page 1
Carl Ludwig Siegel
Mathematische Annalen, 1922, Volume 87, Number 1-2, Page 1

Comments (0)

Please log in or register to comment.